MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE RETRIEVAL BASKET V

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE RETRIEVAL BASKET V
Model Number FG-V421PR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not been returned to olympus medical systems corp (omsc).Omsc could not review the service and manufacturing record because the serial number was not provided from the facility.However, omsc launched only products that had passed the inspection.The malfunction of the subject device concerning this case has not been reported, and there is no information indicating the relationship between this reported event and the subject device.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature title "comparison between endoscopic treatment and surgical drainage of the pancreatic duct in chronic pancreatitis".The literature reported the results of a study based on the endoscopic or surgical drainage of 51 patients with chronic pancreatitis between 2001 and 2010.During the study period, lithectomy were performed with the use of olympus retrieval basket, and basket impaction occurred in 1 patient.There is no description about the relationship between olympus product and adverse event.

Brand Name
SINGLE USE RETRIEVAL BASKET V
Common Device Name
SINGLE USE RETRIEVAL BASKET
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10299575
Report Number8010047-2020-04628
Device Sequence Number811916
Product Code LQR
UDI-Device Identifier04953170244032
UDI-Public04953170244032
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFG-V421PR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;